# SDR ABXA9600334

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 99101553
- Condition: Corroded
- Location: Bs 737-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE PRESSURE PANEL BETWEEN RBL 37 AND LBL 37 STA 737 TO 756.  REPAIRED IAW ABX REA D953-14154-MR.
